Ostatnia aktualizacja:
November 09. 2013 07:44:35
Strona główna > Badania naukowe

Badania naukowe

Prace niepublikowane dostępne w ArXiv

2013

1. Szabłowski, Paweł, J. , A few remarks on orthogonal polynomials, submitted, http://arxiv.org/abs/1303.0627

2. Szabłowski, Paweł, J. On the q-Hermite polynomials and their relationship with some other families of orthogonal polynomials, http://arxiv.org/abs/1101.2875, w druku w Demonstration Mathematica

3. Paweł J. Szabłowski, Lévy processes, martingales, reversed martingales and orthogonal polynomials, http://arxiv.org/submit/613346

4. Szabłowski, Paweł J. Around Poisson--Mehler summation formula, submitted, http://arxiv.org/abs/1108.3024

5. Szabłowski, Paweł J. Befriending Askey--Wilson polynomialshttp://arxiv.org/abs/1111.0601, w druku w Inf. Dim. Anal. Quant. Prob.

6. Szabłowski, Paweł J. Askey--Wilson Integral and its Generalizations, submitted, http://arxiv.org/abs/1112.4830

7. Szabłowski, Paweł J. On Markov processes with polynomials conditional moments, http://arxiv.org/abs/1210.6055, w druku w Tran. of the AMS.

7. Szabłowski, Paweł J. A few remarks on quadratic harnesses, http://arxiv.org/pdf/1207.1172,  w druku w J. Diff. Eqn. App.

9. Matysiak, Wojciech; Szabłowski, Paweł J. Bryc's random fields: the existence and distributions analysis, http://arxiv.org/math/0507296

 

 

Prace opublikowane od 2000.

2013

1.  Szabłowski, Paweł J. On affinity relating two positive measures and the connection coefficients between polynomials orthogonalized

by these measures, Appl. Math. Comput. 219,12(2013), 6768-6776, http://arxiv.org/pdf/1202.1606,.

2012

1. Szabłowski, Paweł J., On summable form of Poisson-Mehler kernel for big q-Hermite and Al-Salam-Chihara polynomials, Infinite Dimensional Analysis, Quantum Probability and Related Topics, Vol. 15, No. 3 (2012), http://arxiv.org/abs/1011.1848

2. Szabłowski, Paweł J. On peculiar properties of generating functions of some orthogonal polynomials, J. Phys. A: Math. Theor. 45 (2012) 365207 (12pp) http://arxiv.org/abs/1204.0972

3. Szabłowski, Paweł J. Towards a $q$-analogue of the Kibble-Slepian formula in 3 dimensions. J. Funct. Anal. 262 (2012), no. 1, 210--233. MR2852260 (2012i:42029), http://arxiv.org/abs/1011.4929

2011

1. Szabłowski, Paweł J. Expansions of one density via polynomials orthogonal with respect to the other. J. Math. Anal. Appl. 383 (2011), no. 1, 35--54. MR2812716, http://arxiv.org/abs/1011.1492

2. Szabłowski, Paweł J. On the structure and probabilistic interpretation of Askey-Wilson densities and polynomials with complex parameters. J. Funct. Anal. 261 (2011), no. 3, 635--659. MR2799574, http://arxiv.org/abs/1011.1541


3. Szabłowski, Paweł J. q-Wiener and (α,q)- Ornstein--Uhlenbeck processes. A generalization of known processes, Theory of Probability and Its Applications, 56 (4), 2011, 742--772, http://arxiv.org/abs/math/0507303

2010

1. Szabłowski, Paweł J. Multidimensional $q$-normal and related distributions---Markov case. Electron. J. Probab. 15 (2010), no. 40, 1296--1318. MR2678392

2009

1. Szabłowski, Paweł J. $q$-Gaussian distributions: simplifications and simulations. J. Probab. Stat. 2009, Art. ID 752430, 18 pp. MR2602881

2008

1. Matysiak, Wojciech; Szabłowski, Paweł J. Generalized stationary random fields with linear regressions---an operator approach. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3909--3919. MR2386251 (2008m:60060)

2. Szabłowski, Paweł J. Probabilistic implications of symmetries of $q$ -Hermite and Al-Salam–Chihara polynomials. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 11 (2008), no. 4, 513--522. MR2483794 (2010g:60125)

2005

1. Bryc, Włodzimierz; Matysiak, Wojciech; Szabłowski, Paweł J. Probabilistic aspects of Al-Salam-Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1127--1134 (electronic). MR2117214 (2005m:33033)

2002

1. Matysiak, Wojciech; Szabłowski, Paweł J. A few remarks on Bryc's paper on random fields with linear regressions. Ann. Probab. 30 (2002), no. 3, 1486--1491

2001

1. Szabłowski, Paweł J. Discrete normal distribution and its relationship with Jacobi theta functions. Statist. Probab. Lett. 52 (2001), no. 3, 289--299. MR1838217 (2002h:62025)

2. Matysiak, W.; Szabłowski, P. J. Some inequalities for characteristic functions. Proceedings of the Seminar on Stability Problems for Stochastic Models, Part I (Nalęczow, 1999). J. Math. Sci. (New York) 105 (2001), no. 6, 2594--2598. MR1887809 (2003a:60023)



Wybierz podmenu